# SDR 2002UALA00754

- Difficulty date: April 23, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 7,695 hours, 2,494 cycles
- Engine: Pwa PW4052
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Part number: 7002086001
- Part serial: 57
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

ON APPROACH TO SFO AT FL080 F/A NOTICED SMOKE COMING FROM FIRST CLASS PROJECTOR.  F/A DISCHARGED FIRE EXTINGUISHER.  REPLACED VIDEO PROJECTOR, TESTS OK.
